| Catalog Number |
02.12.E0211FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/26/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 march 2024: lot 2316326: (b)(4) items manufactured and released on 20-july-2023.Expiration date: 2028-07-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
Revision due to an infection and the pathogen is unknown.At about 18 days post primary the surgeon performed a washout and revised the liner.The surgery was completed successfully.